BENYLIN DUAL DRY SYRUP 100ML

BENYLIN DUAL DRY SYRUP 100ML

Dries Runny Noses. Relieves Nasal & Sinus Congestion

Highlights
• Soothes & relieves dry coughs

BENYLIN DUAL DRY SYRUP 100ML

Price: €6.95 inc. VAT

Qty   

Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.

Adults and adolescents 12 years and over take one 10ml dose (two 5ml spoonful
Agree